# SDR ASAA2012082692765

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 41,223 hours, 15,845 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Corroded
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLY SKIN FASTENER AT FRAME 500H MIDWAY BETWEEN 28R AND 28L.  ACFT GROUNDED.  BLENDED CORROSION (.002 MAX DEPTH).  ALODINED & PRIMED AREA.
